On the dynamics of a class of Kolmogorov systems

Jaume Llibre, Tayeb Salhi

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We characterize the integrability and the non-existence of periodic orbits for the 2-dimensional Kolmogorov systems of the formẋ=x( Pn(x,y)+Rm(x,y)),ẏ=y(Qn(x,y) +Rm(x,y)),where n and m are positive integers and Pn, Qn and Rm are homogeneous polynomials of degree n,n and m, respectively. © 2013 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)242-245
JournalApplied Mathematics and Computation
Volume225
DOIs
Publication statusPublished - 29 Oct 2013

Keywords

  • Integrability
  • Kolmogorov systems
  • Lotka-Volterra systems
  • Periodic orbits

Fingerprint Dive into the research topics of 'On the dynamics of a class of Kolmogorov systems'. Together they form a unique fingerprint.

Cite this